# SDR SIMA200519301

- Difficulty date: July 1, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Frame 25
- Part time: 4,798 hours, 4,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER OMEGA BEAM AT FRAME 25 WAS FOUND TO BE CORRODED.  REMOVED THE CORROSION BY MAKING A CUT OUT.  FABRICATED A DOUBLER, FILLER AND SHIMS.  REPAIR DONE IAW SRM.  (K)
